# SDR A6WA201040718

- Difficulty date: September 29, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 1,719,204 hours, 16,092 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF RT 280.80 BULKHEAD CHAFED FROM GALLEY DOOR REPAIRED IAW REO 601R-53-11-1727, REV C.
